arrow
Volume 26, Number 6
Previous Issue Next Issue

Xiaobing Feng & Haijun Wu

J. Comp. Math., 26 (2008), pp. 767-796.

Preview Full PDF 1953 18251 Abstract

Jinbiao Wu, Young-Ju Lee, Jinchao Xu & Ludmil Zikatanov

J. Comp. Math., 26 (2008), pp. 797-815.

Preview Full PDF 1860 17974 Abstract

Houde Han & Ming Yan

J. Comp. Math., 26 (2008), pp. 816-824.

Preview Full PDF 1791 18668 Abstract

Tao Tang, Xiang Xu & Jin Cheng

J. Comp. Math., 26 (2008), pp. 825-837.

Preview Full PDF 1864 18023 Abstract

Dong Wang & Steven J. Ruuth

J. Comp. Math., 26 (2008), pp. 838-855.

Preview Full PDF 1950 18897 Abstract

Carlos Brito-Loeza & Ke Chen

J. Comp. Math., 26 (2008), pp. 856-875.

Preview Full PDF 1862 17894 Abstract

Jiantao Cheng & Tie Zhou

J. Comp. Math., 26 (2008), pp. 876-890.

Preview Full PDF 1836 18138 Abstract

J. Comp. Math., 26 (2008), pp. 891-892

Preview Full PDF 1702 19437 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard